Correctness of the linear closure of hyperplane-based recognition algorithms

Abstract

A theorem concerning the correctness of the linear closure of the set of recognition algorithms based on the separation of objects by hyperplanes is proved.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Yu. I. Zhuravlev, “Correct Algebras over Sets of Incorrect (Heuristic) Algorithms: Part I,” Kibernetika, No. 4, 5–17 (1977).

  2. 2.

    V. A. Il’in and G. D. Kim, Linear Algebra and Analytic Geometry (Mosc. Gos. Univ., Moscow, 2002).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to E. I. Lysenok.

Additional information

Original Russian Text © E.I. Lysenok, 2009, published in Zhurnal Vychislitel’noi Matematiki i Matematicheskoi Fiziki, 2009, Vol. 49, No. 10, pp. 1885–1904.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lysenok, E.I. Correctness of the linear closure of hyperplane-based recognition algorithms. Comput. Math. and Math. Phys. 49, 1805 (2009). https://doi.org/10.1134/S0965542509100145

Download citation

Key words

  • recognition algorithm
  • hyperplane
  • correctness of recognition algorithms